# SDR AALA201605139002

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 12,411 hours, 5,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L4 DOOR REQUIRES SERVICING, EMER OPEN ACCUMULATOR.  APPROX PRESS 1500 PSI, OAT-80 DEG F.  SERVICED L4 DOOR EMER OPEN ACCUMULATOR IAW AMM 52-10-00-614-001.
